# SDR CALA2024071700240

- Difficulty date: July 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 76,338 hours, 28,014 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: F05089
- Condition: Faulty
- Location: E/E Bay
- Part time: 28,836 hours, 10,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORT LE FLAPS TRANSIT LIGHT ILLUMINATED DURING CRUISE, STAYED ON CONSTANTLY DURING CRUISE. DID NOT COME ON DURING CLIMBOUT, CREW EXECUTED QRH FOR NG FLAPS-LEADING EDGE FLAPS TRANSIT NON NORMAL CHECKLIST. #1 LEADING EDGE SLAT LIGHT ON AFT OVERHEAD ALSO CAME ON. 0212 FSCU UPDATE STARTED WORKING FIM 27-88 TASK 805 UP TO AND INCLUDING STEP F.(1).(F) SENSORS F1 RETR THROUGH F4 RETR ARE READING PROPERLY AND COULD NOT REPLICATE THE FAULT. SWITCH S168 IS TO BE REPLACED. UNIT, FLAP & SL OFF 29-2751-9-0049 5089 ON 0000 UNIT, FLAP & SL OFF 29-2751-9-0049 5089 ON 29-2751-9-0049 0068 REF FIM 27-88TSK805 T/S FURTHER AND FOUND RESISTANCE TEST OF SENSOR S168 GOOD ,BUT SENSOR GND GD614AC OUT OF TOLERANCE, LE FLAPS/SLATS DEACTIVATED IAW AMM 27-81-00-040-801, REF LP 8609250 FOR GND REPAIR, REPLACED LE FLAP RETRACT SENSOR S168 IAW AMM 27-88-11/401, REPLACED FSEU M1746 IAW AMM 27-51-01/401. REACTIVATED FLAPS/SLATS, RAN FLAPS/SLATS IAW AMM 27-81-00 AND ACPD FSEU BITE GOOD IAW FIM 27-51TK801. INDICATIONS NORMAL PARTS USED: 29-2762-3-0093,QTY :1 29-2751-9-0049,QTY :1 PARTS USED: 29-2762-3-0093,QTY :1 29-2751-9-0049,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1124237 SN OFF 5089
